PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 81 | 1 | 153-156
Tytuł artykułu

A generalization of a result on integers in metacyclic extensions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let p be an odd prime and let c be an integer such that c>1 and c divides p-1. Let G be a metacyclic group of order pc and let k be a field such that pc is prime to the characteristic of k. Assume that k contains a primitive pcth root of unity. We first characterize the normal extensions L/k with Galois group isomorphic to G when p and c satisfy a certain condition. Then we apply our characterization to the case in which k is an algebraic number field with ring of integers ℴ, and, assuming some additional conditions on such extensions, study the ring of integers {\got O}_L in L as a module over ℴ.
Słowa kluczowe
Rocznik
Tom
81
Numer
1
Strony
153-156
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-02-11
Twórcy
  • Department of Mathematics, College of Charleston 66, George Street, Charleston, SC 29424-0001, U.S.A.
Bibliografia
  • [1] J. E. Carter, Module structure of integers in metacyclic extensions, Colloq. Math. 76 (1998), 191-199.
  • [2] A. Fröhlich and M. J. Taylor, Algebraic Number Theory, Cambridge Univ. Press, 1991.
  • [3] L. R. McCulloh, Cyclic extensions without relative integral bases, Proc. Amer. Math. Soc. 17 (1966), 1191-1194.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv81i1p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.